# SDR UHLA2012022500110

- Difficulty date: February 25, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 21,422 hours, 13,320 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON SHROUD SUPPORT RIB CRACKED OUTBOARD OF AILERON PCU'S (4" IN LENGTH).  SHROUD REMOVED, SHROUD SUPPORT REMOVED AND REPLACED, SHROUD INSTALLED IAW EMB 170 AMM 57-68-00 AND 51-40-02.
